MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 11; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 11; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent an initial knee arthroplasty.Patient underwent a revision two years and two months post procedure.Scan showed loosening of femoral component.When revised, it appears no cement has bonded to the femoral component.Only femoral component was revised.Tibial was well fixed.
 
Additional Manufacturer Narrative
(b)(4) g2: australia.H6-component code- suggested code: mechanical (04) - femur.Visual examination of the returned product found it to exhibit signs of being implanted wear/discoloration.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.This complaint could not be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Additional associated products: 42540200032  all-poly patella cemented 32 mm diameter lot# 64776030, 42532007101 natural tibia cemented 5 degree stemmed left size e lot# 64659263, 42512000510  articular surface fixed bearing (cr) left 10 mm lot# 64528761, unk bone cement.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW LEFT SIZE 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16955429
Report Number0002648920-2023-00096
Device Sequence Number7041140
Product Code JWH
UDI-Device Identifier00889024229990
UDI-Public(01)00889024229990(17)280331(10)63938217
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502007001
Device Lot Number63938217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale